Alert archive / Florida / Small Craft Advisories in 2018
Small Craft Advisory 8, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Jan 29, 2018, 3:35 AM EST. It took effect at Jan 29, 2018, 7:00 PM EST. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2018, 3:35 AM EST (08:35 UTC)
- In effect from
- Jan 29, 2018, 7:00 PM EST
- Expired
- Jan 31, 2018, 7:00 PM EST
- In force
- 48 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
710 WHUS72 KMFL 290835 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 335 AM EST Mon Jan 29 2018 GMZ676-291645- /O.NEW.KMFL.SC.Y.0008.180130T0000Z-180131T0000Z/ Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 335 AM EST Mon Jan 29 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY... The National Weather Service in Miami has issued a Small Craft Advisory, which is in effect from 7 PM this evening to 7 PM EST Tuesday. * Winds and Seas...North winds 15 to 20 kt with gusts up to 25 kt. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ650-651-670-671-291645- /O.NEW.KMFL.SC.Y.0008.180130T0500Z-180131T0000Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 335 AM EST Mon Jan 29 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM EST TUESDAY... The National Weather Service in Miami has issued a Small Craft Advisory, which is in effect from midnight tonight to 7 PM EST Tuesday. * Winds and Seas...North winds 15 to 25 kt with gusts up to 30 kt. Seas 7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
6 follow-up statements
280 WHUS72 KMFL 292100 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 400 PM EST Mon Jan 29 2018 AMZ610-630-GMZ656-657-300500- /O.EXA.KMFL.SC.Y.0008.180130T0000Z-180131T0000Z/ Lake Okeechobee-Biscayne Bay- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- 400 PM EST Mon Jan 29 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY... The National Weather Service in Miami has issued a Small Craft Advisory, which is in effect from 7 PM this evening to 7 PM EST Tuesday. * Winds and Seas...North winds around 20 kt with gusts up to 30 kt. Seas building to 4 to 6 feet late tonight into Tuesday morning near-shore Gulf waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ650-651-670-671-300500- /O.EXT.KMFL.SC.Y.0008.180130T0000Z-180201T0000Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 400 PM EST Mon Jan 29 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST WEDNESDAY... * Winds and Seas...Northerly winds increasing to 20 to 25 knots gusts up to near Gale Force late tonight into Tuesday. Winds becoming northeast Wednesday with speeds decreasing to 15 to 20 knots late Wednesday. Seas building quickly to 7 to 10 feet late tonight into Tuesday, before decreasing to less than 7 feet by Wednesday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ676-300500- /O.CON.KMFL.SC.Y.0008.180130T0000Z-180131T0000Z/ Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 400 PM EST Mon Jan 29 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST TUESDAY... * Winds and Seas...North winds 20 to 25 kt with gusts up to near Gale Force. Seas quickly building to 6 to 8 feet late tonight into Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
452 WHUS72 KMFL 300852 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 352 AM EST Tue Jan 30 2018 AMZ630-GMZ656-657-676-311200- /O.EXT.KMFL.SC.Y.0008.000000T0000Z-180131T1200Z/ Biscayne Bay- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 352 AM EST Tue Jan 30 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY... * Winds and Seas...North-northeast winds around 20 kt with gusts up to 30 kt. Seas 4 to 8 feet in the open Gulf waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ610-310300- /O.EXT.KMFL.SC.Y.0008.000000T0000Z-180131T0300Z/ Lake Okeechobee- 352 AM EST Tue Jan 30 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * Winds and Seas...North winds around 20 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ650-651-670-671-311200- /O.CON.KMFL.SC.Y.0008.000000T0000Z-180201T0000Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 352 AM EST Tue Jan 30 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... * Winds and Seas...North-northeast winds 20 to 25 kt with gusts up to 30 kt. Seas building to 8 to 10 feet by this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
347 WHUS72 KMFL 301554 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 1054 AM EST Tue Jan 30 2018 AMZ650-651-670-671-310000- /O.CON.KMFL.SC.Y.0008.000000T0000Z-180201T0000Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 1054 AM EST Tue Jan 30 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... * Winds and Seas...Northeast winds 15 to 25 kt with gusts up to 35 kt. Seas 6 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ630-GMZ656-657-676-310000- /O.CON.KMFL.SC.Y.0008.000000T0000Z-180131T1200Z/ Biscayne Bay- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1054 AM EST Tue Jan 30 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * Winds and Seas...Northeast winds around 20 kt with gusts up to 30 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ610-310000- /O.CON.KMFL.SC.Y.0008.000000T0000Z-180131T0300Z/ Lake Okeechobee- 1054 AM EST Tue Jan 30 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * Winds and Seas...North winds around 20 kt with gusts up to 25 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
798 WHUS72 KMFL 302046 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 346 PM EST Tue Jan 30 2018 AMZ650-651-670-671-310500- /O.CON.KMFL.SC.Y.0008.000000T0000Z-180201T0000Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 346 PM EST Tue Jan 30 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... * Winds and Seas...Northeast winds 15 to 25 kt with gusts up to 30 kt. Seas 7 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ630-GMZ656-657-676-310500- /O.CON.KMFL.SC.Y.0008.000000T0000Z-180131T1200Z/ Biscayne Bay- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 346 PM EST Tue Jan 30 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * Winds and Seas...Northeast winds 15 to 20 kt with gusts up to 25 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ610-310300- /O.CON.KMFL.SC.Y.0008.000000T0000Z-180131T0300Z/ Lake Okeechobee- 346 PM EST Tue Jan 30 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * Winds...North winds 15 to 20 kt with gusts up to 25 kt. Lake waters choppy. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
819 WHUS72 KMFL 310920 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 420 AM EST Wed Jan 31 2018 AMZ630-GMZ676-311500- /O.EXT.KMFL.SC.Y.0008.000000T0000Z-180131T1500Z/ Biscayne Bay- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 420 AM EST Wed Jan 31 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... * Winds and Seas...Northeast winds around 20 kt this morning subsiding to 15 to 20 knots this afternoon. Seas 4 to 6 ft in the Gulf waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ AMZ650-651-670-671-010000- /O.CON.KMFL.SC.Y.0008.000000T0000Z-180201T0000Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 420 AM EST Wed Jan 31 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * Winds and Seas...Northeast winds around 20 kt this morning becoming east northeast 15 to 20 kt. Seas 5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ656-657-311200- /O.CON.KMFL.SC.Y.0008.000000T0000Z-180131T1200Z/ Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- 420 AM EST Wed Jan 31 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * Winds and Seas...Northeast winds 15 to 20 kt early this morning becoming 10 to 15 kt. Seas 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
371 WHUS72 KMFL 311509 MWWMFL URGENT - MARINE WEATHER MESSAGE National Weather Service Miami FL 1009 AM EST Wed Jan 31 2018 AMZ630-GMZ676-311615- /O.EXP.KMFL.SC.Y.0008.000000T0000Z-180131T1500Z/ Biscayne Bay- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1009 AM EST Wed Jan 31 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds and waves will continue to drop below advisory criteria. Therefore, the Small Craft Advisory has been allowed to expire. $$ AMZ650-651-670-671-010000- /O.CON.KMFL.SC.Y.0008.000000T0000Z-180201T0000Z/ Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas- 1009 AM EST Wed Jan 31 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * Winds and Seas...Northeast winds 15 to 20 kt with gusts up to 25 kt. Seas 5 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ http://www.weather.gov/miami
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 29, 1:47 AM EST, 1 hour 48 minutes earlier.
Area forecast discussion, Jan 29, 1:47 AM EST, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Miami FL 147 AM EST Mon Jan 29 2018 .AVIATION... SE will veer SW by late morning, then NW tonight. Speeds will generally be 12KT or less. VCSH in forecast for Naples until 19z, and if current trends hold, may be able to be removed early. VCSH for east coast has been delayed until 8z, and may have to be delayed further. End time for east coast is roughly 0z. Generally, VFR will prevail but periods of MVFR CIGs likely through the day (with potential for sub-VFR VSBY in heavier downpours). Tonight, models are suggesting low-stratus episode. For now have placed KAPF, KTMB, KPBI, and KFXE in BKN025 deck after 0z. && .PREV DISCUSSION... /issued 723 PM EST Sun Jan 28 2018/ UPDATE... Early evening radar data was showing a main band of pre-frontal clouds extending from the Tampa bay area through the southeast Gulf waters just west of the Florida keys. Not much in terms of deep convection has been observed so far, but with southerly flow establishing later tonight there will be enough low level warm moisture to keep potential for a few thunderstorms in the forecast. The bulk of the front should move across area Florida from later tonight and through Monday morning with first bands of showers affecting the western half of South Florida tonight. Only some minor adjustments were made to the forecast, but overall timing and impacts expected with the front remain unchanged for the evening update. AVIATION...54/BNB PREV DISCUSSION... /issued 355 PM EST Sun Jan 28 2018/ DISCUSSION... Short Term (Tonight-Tuesday)...an approaching cold front from the west-northwest will veer winds to a more southerly flow and then southwest across the area. Warm air advection is bringing widespread cloud cover and keeping temperatures mild over South Florida tonight. The front and its parent mid level trough will also bring widespread showers and potential for a few thunderstorms starting later tonight and continuing into Monday. Models are slowing down a little the arrival of the front and its migration across the peninsula, thus POPS and WX grids have been adjusted to reflect this new timing. Expect the main impacts of the FROPA from later tonight and through Monday afternoon. However, some pre-frontal bands of showers could begin affecting the west coast later this afternoon. Models also insist in developing a weak low over the northern Gulf waters, which should enhance the southerly flow and moisture influx over the area. This will gradually increase the chances of convection across the area tonight with a few thunderstorms possible. A drier and cooler airmass should begin filtering from the north in the wake of the FROPA Monday late in the afternoon and continuing through Tuesday. Nighttime lows will cool down into the upper 40s-upper 50s on Monday, with possible wind chills in the mid to low 40s interior and west. Tuesday should remain relatively cool with afternoon highs in the mid-upper 60s across much of the area. Long term (Tuesday night-Saturday)...nighttime lows will cool down into the mid to low 40s interior and 50s near the coast on Tuesday night. Wind chills could reach the low to mid 40s for most locations except east coastal areas where it will feel in the mid 50s. The dry and cool air mass will prevail through mid week with afternoon highs struggling to reach 70 degrees, and morning lows in the mid 50s to low 60s. By Thursday, ridging begins to establish across the region with winds veering east and bringing a warming trend for the end of the work week. Next cold front boundary may approach the state next weekend with increasing moisture and chances of rain. MARINE...winds will veer south tonight, southwest by Monday morning and north Monday night as a mid level trough moves across the state. Winds will continue to subside with conditons dropping to below advisory criteria tonight, but small craft should exercise caution over the Atlantic waters, especially near the Gulf stream, where seas could build up to 6 feet at times. A cold front will likely bring showers and a risk of thunderstorms tonight and Monday, with strong northerly wind behind the front potentially bringing more hazardous marine conditions Monday night through mid-week. BEACH FORECAST...a Moderate Risk of Rip Currents on Atlantic beaches will continue tonight as winds veer to the south and residual currents from the prolonged rip current episode will likely continue the elevated risk. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 78 57 67 54 / 60 30 0 10 Fort Lauderdale 78 59 68 56 / 70 30 10 10 Miami 78 59 69 55 / 70 30 10 0 Naples 75 53 67 47 / 60 20 0 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && UPDATE...17/AR DISCUSSION...17/AR MARINE...17/AR AVIATION...23/SK BEACH FORECAST...17/AR
Hazardous weather outlook, Jan 28, 9:05 PM EST, 6 hours 30 minutes before
Hazardous Weather Outlook for South Florida...UPDATED National Weather Service Miami FL 905 PM EST Sun Jan 28 2018 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 291200- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 905 PM EST Sun Jan 28 2018 ...MODERATE RISK OF RIP CURRENTS EAST COAST BEACHES... ...A FEW THUNDERSTORMS POSSIBLE TONIGHT... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Rip currents: There is a Moderate Risk of Rip Currents on Atlantic beaches. Thunderstorms: A few thunderstorms are possible tonight. Cloud to ground lighting is the primary threat from the thunderstorms. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY There is a slight chance of thunderstorms and the primary impacts from the thunderstorms will be cloud to ground lightning strikes. There will likely be a moderate risk of rip currents on Atlantic beaches Monday, with increasing risk for rip currents Tuesday, continuing through at least mid-week. Winds and seas will increase behind cold front late Monday, and a Small Craft Advisory may been needed for portions of South Florida waters through mid-week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. Baxter
Nearby
Small Craft Advisories in Florida, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.